# SDR CA140630012

- Difficulty date: June 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 35BEECH
- Engine: Pwa PT6A60
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Making Metal
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING APPROACH,  PILOT FELT A STRONG VIBRATION AND AN EXCESSIVE TEMPERATURE RISE IN NR 1 ENGINE,  REDUCED POWER. AFTER 2 MINUTES, THE TEMPERATURE INCREASED AGAIN AND THE PILOT PROCEEDED TO TURN OFF THE ENGINE.  LANDED ACFT SAFELY.  DURING ON GROUND TROUBLESHOOTING,  METALLIC PARTICLES WERE FOUND IN THE COMPRESSOR.
